# SDR SIMA20140911002

- Difficulty date: September 11, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 25,536 hours, 21,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EXIT MARKING SIGN INOPERATIVE.  R & R EMER LIGHT DC & AC INVERTER 1 IAW AMM 33-50-11.  OPERATIONS CHECKED GOOD.
